RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1964, Volume 19, Issue 2(116), Pages 204–205 (Mi umn9010)  

This article is cited in 7 scientific papers (total in 7 papers)

Mathematical Events in the USSR and abroad
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

On continuity and complete continuity of nonlinear integral operators in $L_p$ spaces

P. P. Zabreiko, E. I. Pustyl'nik


Full text: PDF file (186 kB)

Citation: P. P. Zabreiko, E. I. Pustyl'nik, “On continuity and complete continuity of nonlinear integral operators in $L_p$ spaces”, Uspekhi Mat. Nauk, 19:2(116) (1964), 204–205

Citation in format AMSBIB
\Bibitem{ZabPus64}
\by P.~P.~Zabreiko, E.~I.~Pustyl'nik
\paper On continuity and complete continuity of nonlinear integral operators in $L_p$ spaces
\jour Uspekhi Mat. Nauk
\yr 1964
\vol 19
\issue 2(116)
\pages 204--205
\mathnet{http://mi.mathnet.ru/umn9010}


Linking options:
  • http://mi.mathnet.ru/eng/umn9010
  • http://mi.mathnet.ru/eng/umn/v19/i2/p204

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kh. A. Khachatryan, “On solvability of some classes of Urysohn nonlinear integral equations with noncompact operators”, Ufimsk. matem. zhurn., 2:2 (2010), 102–117  mathnet  zmath
    2. A. Kh. Khachatryan, Kh. A. Khachatryan, “On the solvability of a nonlinear integro-differential equation arising in the income distribution problem”, Comput. Math. Math. Phys., 50:10 (2010), 1702–1711  mathnet  crossref  adsnasa  isi  elib
    3. Kh. A. Khachatryan, “Positive solubility of some classes of non-linear integral equations of Hammerstein type on the semi-axis and on the whole line”, Izv. Math., 79:2 (2015), 411–430  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. Kh. A. Khachatryan, T. G. Sardaryan, “O razreshimosti odnogo klassa nelineinykh integralnykh uravnenii tipa Urysona na vsei pryamoi”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 17:1 (2017), 40–50  mathnet  crossref  elib
    5. Kh. A. Khachatryan, A. S. Petrosyan, A. A. Sisakyan, “O netrivialnoi razreshimosti odnogo klassa nelineinykh integralnykh uravnenii tipa Urysona”, Tr. IMM UrO RAN, 23, no. 2, 2017, 266–273  mathnet  crossref  elib
    6. Kh. A. Khachatryan, “On the solvability of one class of two-dimensional Urysohn integral equations”, Siberian Adv. Math., 28:3 (2018), 166–174  mathnet  crossref  crossref  elib
    7. Kh. A. Khachatryan, H. S. Petrosyan, “One parameter families of positive solutions of some classes of convolution type nonlinear integral equations”, J. Math. Sci., 231:2 (2018), 153–167  mathnet  crossref  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:289
    Full text:118
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020